A 29-year-old member asked:
Disclaimer

i have flaking skin in a sensitive area that was caused by aldara (imiquimod) cream. what can i do?

1 doctor answer
Dr. Sadiqa Stelzner
27 years experience Ophthalmology
Stop using it: The cream is causing you allergy. You need to stop using it and you will need to see your doc for treatment. Hypoallergenic lubricant will help to with recovery. Venicream or veseline a&d cream helps with lubrication but steroid cream helps to recover it faster.
Answered on Jan 30, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Lawrence Colen
45 years experience Plastic Surgery
Antibiotic ointment: Aldara (imiquimod) is used, topically, for treatment of warts or superficial skin cancers/precancerous skin lesions. If it is working well, ulceratio ... Read More
1
1 thank
A 21-year-old male asked:
Dr. John Nesbitt
40 years experience Urology
No: You should consider getting a treatment with a laser. That provides, the leas amount of scaring and fewer recurrences.
A 24-year-old male asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Urethra: If its inside the urethra, it probably needs to be addressed by a urologist. By now the imiquod should have made a difference. Please ask your docto ... Read More
1
1 thank
A 25-year-old male asked:
Dr. M. Hytham Beck
42 years experience General Surgery
No: no as long as it is actually wart and nothing else
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month